Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Computations of Galois representations associated to modular forms of level one

Tom 164 / 2014

Peng Tian Acta Arithmetica 164 (2014), 399-411 MSC: 11-04, 11Fxx, 11G30, 11Y40. DOI: 10.4064/aa164-4-5

Streszczenie

We propose an improved algorithm for computing mod $\ell $ Galois representations associated to a cusp form $f$ of level one. The proposed method allows us to explicitly compute the case with $\ell =29$ and $f$ of weight $k=16$, and the cases with $\ell =31$ and $f$ of weight $k=12,20, 22$. All the results are rigorously proved to be correct.

As an example, we will compute the values modulo $31$ of Ramanujan's tau function at some huge primes up to a sign. Also we will give an improved uper bound on Lehmer's conjecture for Ramanujan's tau function.

Autorzy

  • Peng TianDepartment of Mathematics
    Nanjing University
    210093, Nanjing, P.R. China
    and
    Dipartimento di Matematica
    Università di Roma “Tor Vergata”
    00133 Roma, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek